my fists. I am on olanzapine, trazadone, geodon and hydroxyzine. my doctor blows me off and said that I don't have PTSD and would not consider any other option that may be causing these nightmares. I am affraid to go to sleep after having one. I get up and drive around the interstate or drive 45 miles to my mothers house in the middle of the night to get relief. What might be causing this.
Hello hawkeye and welcome to DC. Is your doctor a psychiatrist or primary care physician? What is your diagnosis and what are you being treated for? You are on a good mix of drugs but wondering if you need all of them. Trazedone was a mixed blessing for me but it did produce some pretty unusual and vivid dreams. I wouldn't go driving in the middle of the night though. With all of those meds in your system... you might not be as awake or alert as you think you are.
Also, you are the patient seeking help. If you have a doctor that isn't willing to help you or one who doesn't listen... perhaps it is time to find one who will treat you as a person first... it happens all the time. Don't feel stuck with this person, okay???
- Geodon Drug Information
- Hydroxyzine Drug Information
- Olanzapine Drug Information
- Trazodone Drug Information
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 May 2011 • 6 answers
Posted 26 Oct 2011 • 2 answers
Posted 8 Apr 2013 • 4 answers
What is the interactions of these 3 drugs taken together? hydroxyzine pamoate - olanzapine -diaepam?
Posted 13 Aug 2014 • 2 answers
Posted 4 Nov 2015 • 1 answer